BREAKING NEWS: MERCK USA adds "DEPRESSION" as possible Propecia side effect, as reported in post-marketing use


#1

December 2010 - Merck USA adds DEPRESSION as a reported post-marketing side effect from Propecia (Finasteride) use:

merck.com/product/usa/pi_circulars/p/propecia/propecia_ppi.pdf

Pg. 2 - What are the possible side effects of PROPECIA?

merck.com/product/usa/pi_circulars/p/propecia/propecia_pi.pdf

Pg. 10 - Postmarketing Experience for PROPECIA (finasteride 1 mg)


#2

Well if your normal everyday Testosterone levels you’ve grown accustomed to and that which your body is used to suddenly start dropping… and your energy level, stamina, erection, and other things start declining and things become a struggle or a chore, and your body feeling “run down”, its only natural a human will start experiencing depression! It doesn’t take a doctor to fucking explain that!!! Good job Merck! Bunch a fucks!!


#3

With each new symptom added, there are more chinks in Merck’s armour.

I believe, however, that they figure adding symptoms is no big deal to most patients, who want this drug regardless, despite the attendant risks.


#4

Actually, it is well documented depression from Finasteride/5AR inhibition is due to inhibition of 5AR-derived neurosteroid synthesis.

viewtopic.php?f=8&t=38


#5

Nice one!! BREAKING NEWS!!! Guys get depressed when their dicks stop working??? Gee, really??? Thats a real surprise!!! :bulb:


#6

Useless post Boston. It has more to do with the neurosteroid inhibition while on the drug causing severe depression.


#7

@Mew

Boston is right, even if the medication didnt have a depression side effect, im aure any male that cant get an erection or satisfy his loved one will eventually jave servere depresion at one point or another, its the loss of a god given pleasure and for gods sake, its our manhood we are loosing here.